# SDR AU510001581

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 9603001291
- Condition: Leaking
- Location: Hyd System
- Part time: 10,686 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) HYDRAULIC ACCUMULATOR LEAKING.(OTHER CAUSE: HIGH CYCLES ) (CASA NR 510001581)
